Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting rid of problem in the trout - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   i hve a problem in my trout every time wen i try to talk to some one getting giggle voice
User :   its taking time for me to get clear voice
Doctor :   Ok
User :   how can i hve rid of it?
Doctor :   Please provide these details Age: Gender: Occupation:
User :   26 M employee
Doctor :   Ok
Doctor :   Since when are you having this?
User :   from couple of days
Doctor :   Do you use your voice a lot in your work or have you recently used your voice a lot?
Doctor :   Like shouting or excessive singing and lecturing?
User :   no every day i suppose to use bcaz my job is talking with people on the phone
Doctor :   Ok
Doctor :   Do you have any other health problem like fever, cold?
User :   had lill cold few days ago it is gone
User :   other inmportent thing is i take 2 beers every night
Doctor :   Ok, it could be due to either the cold or excessive voice use.

Doctor :   I suggest that you rest your voice for
Doctor :   2-3 days
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor